# SDR CALA2025040703566

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 46,833 hours, 16,700 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOURESCENT WINDOW LIGHT AT ROW 21 DEF INOP, LOCATED IN AFT EMERGENCY EXIT DOOR. NEW FUSE & BULB NO HELP. REMOVED AND REPLACED AFT RIGHT OVERW8NG EMERGENCY EXIT LIGHT ASSY. PER AMM 33-21-00-960-807. FLOURESCENT AND EMERGENCY LIGHTS OPS CHECKS GOOD.
